The minimum of a binary quartic form (II)

C. S. Davis Trinity College, Cambridge

TBD mathscidoc:1701.331024

Acta Mathematica, 85, (1), 183-202, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 175 downloads ] [ 0 comments ]
@inproceedings{c.1951the,
  title={The minimum of a binary quartic form (II)},
  author={C. S. Davis},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203131580028733},
  booktitle={Acta Mathematica},
  volume={85},
  number={1},
  pages={183-202},
  year={1951},
}
C. S. Davis. The minimum of a binary quartic form (II). 1951. Vol. 85. In Acta Mathematica. pp.183-202. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203131580028733.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved